# SDR CA050323008

- Difficulty date: March 14, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 11,049 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 1A103TCM695
- Part serial: 772853
- Condition: Misinstalled
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER INCORRECTLY INSTALLED IAW AD2003-12-05 / SB 221C.  BOLTS INCORRECT AND SPACER MISSING.
